I. Anwar and D. Popescu, Stanley conjecture in small embedding dimension, Journal of Algebra, vol.318, issue.2, pp.1027-1031, 2007.
DOI : 10.1016/j.jalgebra.2007.06.005

J. Herzog, M. Vladoiu, and X. Zheng, How to compute the Stanley depth of a monomial ideal, Journal of Algebra, vol.322, issue.9
DOI : 10.1016/j.jalgebra.2008.01.006

D. Popescu, Stanley depth of multigraded modules, Journal of Algebra, vol.321, issue.10
DOI : 10.1016/j.jalgebra.2009.03.009

D. Popescu, An inequality between depth and Stanley depth, Preprint Bucharest, 2009.

A. Rauf and S. Decompositions, Pretty Clean Filtrations and Reductions Modulo Regular Elements, Bull. Math. Soc. Sc. Math. Roumanie, vol.50, issue.984, pp.347-354, 2007.

A. Rauf, Depth and Stanley depth of multigraded modules, Arxiv:Math. AC/0812, 2080.

A. Soleyman-jahan, Prime filtrations of monomial ideals and polarizations, J. Algebra, pp.312-1011, 2007.

R. P. Stanley, Linear diophantine equations and local cohomology, Inventiones Mathematicae, vol.6, issue.2, pp.175-193, 1982.
DOI : 10.1007/BF01394054